Gaussian stationary processes with asymptotically a power spectrum
Doklady Akademii Nauk, Tome 184 (1969) no. 3, pp. 546-549
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_184_3_a9,
author = {G. M. Molchan and Yu. I. Golosov},
title = {Gaussian stationary processes with asymptotically a power spectrum},
journal = {Doklady Akademii Nauk},
pages = {546--549},
year = {1969},
volume = {184},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_184_3_a9/}
}
G. M. Molchan; Yu. I. Golosov. Gaussian stationary processes with asymptotically a power spectrum. Doklady Akademii Nauk, Tome 184 (1969) no. 3, pp. 546-549. http://geodesic.mathdoc.fr/item/DAN_1969_184_3_a9/